MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD CR TIB BRG 10X63/67; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD CR TIB BRG 10X63/67; PROSTHESIS, KNEE
Catalog Number 183420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 10/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: vanguard cr ilok fem-rt 60: catalog#183004, lot#j6935475; biomet cc cruciate tray 63mm: catalog# 141231, lot# j6791464.G2: foreign: germany.The product will not be returned to zimmer biomet for investigation, as the product currently remains implanted.The investigation is in progress.Upon receipt of additional information or completion of the investigation, a follow-up mdr be submitted.
 
Event or Problem Description
It was reported via a clinical study that a patient underwent an initial right total knee arthroplasty.Subsequently, approximately seven (7) weeks post-implantation, the patient was hospitalized due to pain in the implanted joint.An additional pain medication was prescribed and the pain was resolved one (1) week later.Due diligence is in progress for this event; to date no additional information has been made available.
 
Additional Manufacturer Narrative
The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported via a clinical study that a patient underwent an initial right total knee arthroplasty.Subsequently, approximately seven (7) weeks post-implantation, the patient was hospitalized due to pain in the implanted joint.During the stay, all diagnostic findings were negative.An additional pain medication was prescribed and the patient was instructed to rest until symptoms improved.The pain was resolved one (1) week later.All available information has been reported.
 
Event or Problem Description
No further event information at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: moderate swelling (no effusion), pain medially with x-rays taken unchanged when compared to the post-operative imaging.There were no signs of loosening, no material fracture, no evidence of periprosthetic fracture.Suprapatellar joint effusion with central position of the patella.There was no evidence of infection, pain medication was adjusted, wound intact without any complications.Root cause was unable to be determined.Reported event was confirmed by review of provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VNGD CR TIB BRG 10X63/67
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20878967
Report Number0001825034-2024-02892
Device Sequence Number8929004
Product Code JWH
UDI-Device Identifier00880304271050
UDI-Public(01)00880304271050(17)251215(10)462590
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/15/2025
Device Catalogue Number183420
Device Lot Number462590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer01/08/2025
04/08/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/23/2025
04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale